Asymptotics for Graded Capelli Polynomials

Risultato della ricerca: Article

Abstract

The finite dimensional simple superalgebras play an important role in the theoryof PI-algebras in characteristic zero. The main goal of this paper is to characterize the T2-ideal of graded identities of any such algebra by considering the growth of the correspondingsupervariety. We consider the T2-ideal M+1,L+1 generated by the graded Capelli polynomialsCapM+1[Y,X] and CapL+1[Z,X] alternanting on M + 1 even variables and L + 1odd variables, respectively.We prove that the graded codimensions of a simple finite dimensionalsuperalgebra are asymptotically equal to the graded codimensions of the T2-ideal M+1,L+1, for some fixed natural numbers M and L. In particularcsupn ( k2+l2+1,2kl+1) csupn (Mk,l(F ))andcsupn ( s2+1,s2+1) csupn (Ms(F ⊕ tF)).These results extend to finite dimensional superalgebras a theorem of Giambruno andZaicev [6] giving in the ordinary case the asymptotic equalitycsupn ( k2+1,1) csupn (Mk(F ))between the codimensions of the Capelli polynomials and the codimensions of the matrixalgebra Mk(F ).
Lingua originaleEnglish
pagine (da-a)221-233
Numero di pagine13
RivistaDefault journal
Volume18
Stato di pubblicazionePublished - 2015

Fingerprint

Codimension
M-ideal
Polynomial
Superalgebra
Algebra
Natural number
Zero
Theorem

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Asymptotics for Graded Capelli Polynomials. / Benanti, Francesca Saviella.

In: Default journal, Vol. 18, 2015, pag. 221-233.

Risultato della ricerca: Article

@article{176e8c23146f498fa45bf06274b9df1a,
title = "Asymptotics for Graded Capelli Polynomials",
abstract = "The finite dimensional simple superalgebras play an important role in the theoryof PI-algebras in characteristic zero. The main goal of this paper is to characterize the T2-ideal of graded identities of any such algebra by considering the growth of the correspondingsupervariety. We consider the T2-ideal M+1,L+1 generated by the graded Capelli polynomialsCapM+1[Y,X] and CapL+1[Z,X] alternanting on M + 1 even variables and L + 1odd variables, respectively.We prove that the graded codimensions of a simple finite dimensionalsuperalgebra are asymptotically equal to the graded codimensions of the T2-ideal M+1,L+1, for some fixed natural numbers M and L. In particularcsupn ( k2+l2+1,2kl+1) csupn (Mk,l(F ))andcsupn ( s2+1,s2+1) csupn (Ms(F ⊕ tF)).These results extend to finite dimensional superalgebras a theorem of Giambruno andZaicev [6] giving in the ordinary case the asymptotic equalitycsupn ( k2+1,1) csupn (Mk(F ))between the codimensions of the Capelli polynomials and the codimensions of the matrixalgebra Mk(F ).",
author = "Benanti, {Francesca Saviella}",
year = "2015",
language = "English",
volume = "18",
pages = "221--233",
journal = "Default journal",

}

TY - JOUR

T1 - Asymptotics for Graded Capelli Polynomials

AU - Benanti, Francesca Saviella

PY - 2015

Y1 - 2015

N2 - The finite dimensional simple superalgebras play an important role in the theoryof PI-algebras in characteristic zero. The main goal of this paper is to characterize the T2-ideal of graded identities of any such algebra by considering the growth of the correspondingsupervariety. We consider the T2-ideal M+1,L+1 generated by the graded Capelli polynomialsCapM+1[Y,X] and CapL+1[Z,X] alternanting on M + 1 even variables and L + 1odd variables, respectively.We prove that the graded codimensions of a simple finite dimensionalsuperalgebra are asymptotically equal to the graded codimensions of the T2-ideal M+1,L+1, for some fixed natural numbers M and L. In particularcsupn ( k2+l2+1,2kl+1) csupn (Mk,l(F ))andcsupn ( s2+1,s2+1) csupn (Ms(F ⊕ tF)).These results extend to finite dimensional superalgebras a theorem of Giambruno andZaicev [6] giving in the ordinary case the asymptotic equalitycsupn ( k2+1,1) csupn (Mk(F ))between the codimensions of the Capelli polynomials and the codimensions of the matrixalgebra Mk(F ).

AB - The finite dimensional simple superalgebras play an important role in the theoryof PI-algebras in characteristic zero. The main goal of this paper is to characterize the T2-ideal of graded identities of any such algebra by considering the growth of the correspondingsupervariety. We consider the T2-ideal M+1,L+1 generated by the graded Capelli polynomialsCapM+1[Y,X] and CapL+1[Z,X] alternanting on M + 1 even variables and L + 1odd variables, respectively.We prove that the graded codimensions of a simple finite dimensionalsuperalgebra are asymptotically equal to the graded codimensions of the T2-ideal M+1,L+1, for some fixed natural numbers M and L. In particularcsupn ( k2+l2+1,2kl+1) csupn (Mk,l(F ))andcsupn ( s2+1,s2+1) csupn (Ms(F ⊕ tF)).These results extend to finite dimensional superalgebras a theorem of Giambruno andZaicev [6] giving in the ordinary case the asymptotic equalitycsupn ( k2+1,1) csupn (Mk(F ))between the codimensions of the Capelli polynomials and the codimensions of the matrixalgebra Mk(F ).

UR - http://hdl.handle.net/10447/100576

M3 - Article

VL - 18

SP - 221

EP - 233

JO - Default journal

JF - Default journal

ER -